# SDR TX9Y20111121010

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 65B1197035
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK MEC BAY ACCESS PANEL ASSY (P/N:65B11970-35) LOWER SURFACE WAS FOUND DENTS AND PUNCTURE HOLE, AND AT THE ACCESS PANEL (P/N:65B16167-14) CORNERS WAS FOUND CHIPPED OFF.  THE REPAIR WAS PERFORMED PER BOEING MESSAGE NUMBER TEC-SOF-11-0097 AND SRM 51-40-20.  DETAILS OF THE REPAIR ARE RECORDED IN EN EA-53-1312.
